| Model Number |
QCD22 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation determined device operated as intended.The pump went to zero flow in response to stop inlet pressure being triggered.A temporary communication issue resulting in a pressure link error occurring while the safety was triggered caused the flow to remain low.
Event or Problem Description
User reported a pump stop due to unavailable pressure measurement.There was no patient harm; however, spectrum medical considers pump stop events to be reportable.